... decreasing but increasing after 5 weeks, do you think I should reduce the dosage or increase it? I've printed out all the online comments so I can research this myself, cause I've seen in my many readings of those something that answers this question. I think it's to reduce, but not sure. Anyone out there know for sure? Just curious if anyone here has had experience with this. I will try to ask this question of the doc's assistant to ask him (he's on vacation). I'm afraid I'm going to run out of my Ativan before he gets back because sometimes I have to take 1.5mg in the morning (only) instead of the 1mg prescribed. Then I'm fine the rest of the day. I've seen many comments that after a few weeks of Lexapro they were able to stop the use of anti-anxiety meds. I haven't been able to do that yet!!! Thanks!
Using more than prescribed Ativan is not the answer. This is not the place to
get information on adjusting your dosage of Lexapro. Your Dr and maybe your pharmacist should be used for that purpose. I know you wanted advice on doing so but it would be irresponsible for someone to advise you without knowing all that goes in to that type of decision. Almost all Drs have someone on call to handle things while they are away.
I cant give advice on what to do about adjusting your med dosages - that's only for a physician to advise who knows you and your health history. I can tell you that I also take Lexapro and Ativan and I had to slowly titrate up on the Lexapro to the 20mg dose to get the most benefit but I still have to take the Ativan daily to help keep panic attacks controlled and my psych assures me that is fine for however long I need it. I split up 1mg to take during the day and then take a whole 1mg at nite. I also take 25mg of Atenolol (beta blocker) to control heart palpitations. Wishing you luck with your treatment plan!
Increase the dose, but let the doctor know first. Unless he's already instructed you to do so... if needed. Even if he's on vacation,you possibly could call and talk to his nurse or leave a message with your Ph #. Usually a doctor has someone there that is able & qualified to write or call in prescriptions. Either way don't worry,it will be taken care of. :-)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 2 answers
Posted 19 Jan 2013 • 3 answers
Posted 22 Mar 2014 • 4 answers
Posted 29 Jun 2016 • 1 answer
Posted 31 Aug 2016 • 5 answers